# SDR JIKA11060301

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N49UC
- Make and model: Beech 1900C
- Aircraft serial: UC49
- Aircraft time: 15,878 hours, 23,822 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210310
- Part serial: 11529790
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT OUT OF KCRP, A SIMULATED SINGLE ENGINE OUT PROCEDURE WAS CONDUCTED WITH THE LEFT ENGINE.  DURING ENGINE RE-START, THE PROPELLER WOULD NOT COME OUT OF FEATHER.  THE CREW RETURNED TO KCRP, AND ALTHOUGH NO EMERGENCY WAS DECLARED, FIRE EQUIPMENT WAS ROLLED.  MAINTENANCE TROUBLESHOOTING REVEALED THAT THE LEFT PROP GOVERNOR HAD FAILED.  AN OVERHAULED UNIT WAS INSTALLED, FUNCTION AND LEAK TESTED, AND THE AIRCRAFT RETURNED TO SERVICE.
